Alert archive / Oregon / Wind Advisories in 2009
Wind Advisory 9, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Mar 14, 2009, 9:04 PM PDT for Lake County, Oregon; Siskiyou County, California. It took effect at Mar 15, 2009, 8:00 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2009, 9:04 PM PDT (04:04 UTC)
- In effect from
- Mar 15, 2009, 8:00 AM PDT
- Expired
- Mar 15, 2009, 8:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Lake County, OR
The radar
The Medford radar (KMAX), 104 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 4.1 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 150404 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 904 PM PDT SAT MAR 14 2009 ORZ021-022-151215- /O.NEW.KMFR.HW.W.0003.090315T1200Z-090315T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 904 PM PDT SAT MAR 14 2009 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 2 PM PDT SUNDAY. SOUTH WINDS WILL INCREASE EARLY SUNDAY MORNING AHEAD OF AN APPROACHING COLD FRONT TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH...MOSTLY FROM CAPE SEBASTIAN NORTHWARD. WIND WILL DECREASE SUNDAY AFTERNOON TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ081-151215- /O.NEW.KMFR.WI.Y.0009.090315T1500Z-090315T2100Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 904 PM PDT SAT MAR 14 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM PDT SUNDAY. SOUTH WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT TO 30 TO 40 MPH WITH GUSTS UP TO 55 MPH SUNDAY MORNING. WINDS WILL DECREASE TO 20 TO 30 MPH BY MID SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SVEN
5 follow-up statements
000 WWUS76 KMFR 151011 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 311 AM PDT SUN MAR 15 2009 ORZ021-022-151815- /O.CON.KMFR.HW.W.0003.090315T1200Z-090315T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 311 AM PDT SUN MAR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. AN APPROACHING COLD FRONT WILL BRING HIGH WINDS TO THE COAST. SOUTH WINDS WILL INCREASE EARLY THIS MORNING TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH...MOSTLY FROM CAPE SEBASTIAN NORTHWARD. WIND WILL DECREASE SUNDAY AFTERNOON TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ081-151815- /O.CON.KMFR.WI.Y.0009.090315T1500Z-090315T2100Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 311 AM PDT SUN MAR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON. AN APPROACHING COLD FRONT WILL BRING STRONG WINDS TO THE SHASTA VALLEY. SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 55 MPH SUNDAY MORNING. WINDS WILL DECREASE TO 20 TO 30 MPH BY MID SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ STOCKTON
000 WWUS76 KMFR 151753 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1053 AM PDT SUN MAR 15 2009 ORZ021-022-152100- /O.CON.KMFR.HW.W.0003.000000T0000Z-090315T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1053 AM PDT SUN MAR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. AN APPROACHING COLD FRONT WILL BRING HIGH WINDS TO THE COAST. SOUTH WINDS WILL INCREASE EARLY THIS MORNING TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH...MOSTLY FROM CAPE SEBASTIAN NORTHWARD. WIND WILL DECREASE SUNDAY AFTERNOON TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ081-152100- /O.CON.KMFR.WI.Y.0009.000000T0000Z-090315T2100Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1053 AM PDT SUN MAR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. AN APPROACHING COLD FRONT WILL BRING STRONG WINDS TO THE SHASTA VALLEY. SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 55 MPH SUNDAY MORNING. WINDS WILL DECREASE TO 20 TO 30 MPH BY MID SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PETRUCELLI
000 WWUS76 KMFR 152049 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 149 PM PDT SUN MAR 15 2009 ORZ021-022-152200- /O.EXP.KMFR.HW.W.0003.000000T0000Z-090315T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 149 PM PDT SUN MAR 15 2009 ...HIGH WIND WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. $$ ORZ031-160300- /O.EXB.KMFR.WI.Y.0009.090315T2100Z-090316T0300Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 149 PM PDT SUN MAR 15 2009 ...WIND ADVISORY IS IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST THIS AFTERNOON INTO THIS EVENING. WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 55 MPH EARLY THIS EVENING. THE STRONGEST WINDS WILL BE OVER THE HIGHER TERRAIN AND ALONG HWY 31 ALONG SUMMER LAKE. WINDS WILL DECREASE TO 25 TO 35 MPH WITH OCCASIONAL GUST TO 45 MPH LATER THIS EVENING AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ081-160100- /O.EXT.KMFR.WI.Y.0009.000000T0000Z-090316T0100Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 149 PM PDT SUN MAR 15 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING. AN APPROACHING COLD FRONT WILL BRING STRONG WINDS TO THE SHASTA VALLEY. SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 55 MPH THIS AFTERNOON. WINDS WILL DECREASE TO 20 TO 30 MPH BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PETRUCELLI
000 WWUS76 KMFR 160101 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 601 PM PDT SUN MAR 15 2009 CAZ081-160215- /O.EXP.KMFR.WI.Y.0009.000000T0000Z-090316T0100Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 601 PM PDT SUN MAR 15 2009 ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS EVENING. SOUTH WINDS OF 15 TO 25 MPH WILL SLOWLY DIMINISH OVERNIGHT TO 5 TO 15 MPH. $$ ORZ031-160300- /O.CON.KMFR.WI.Y.0009.000000T0000Z-090316T0300Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 601 PM PDT SUN MAR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST THIS AFTERNOON INTO THIS EVENING. WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 55 MPH EARLY THIS EVENING. THE STRONGEST WINDS WILL BE OVER THE HIGHER TERRAIN AND ALONG HWY 31 ALONG SUMMER LAKE. WINDS WILL DECREASE TO 25 TO 35 MPH WITH OCCASIONAL GUST TO 45 MPH LATER THIS EVENING AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SVEN
000 WWUS76 KMFR 160304 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 804 PM PDT SUN MAR 15 2009 ORZ031-160415- /O.EXP.KMFR.WI.Y.0009.000000T0000Z-090316T0300Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 804 PM PDT SUN MAR 15 2009 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. SOUTHWEST WINDS OF 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH NEAR SUMMER LAKE WILL CONTINUE TO SLOWLY DIMINISH OVERNIGHT. $$ SVEN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Mar 14, 3:17 PM PDT, 5 hours 47 minutes earlier.
Area forecast discussion, Mar 14, 3:17 PM PDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
317 PM PDT SAT MAR 14 2009
.SHORT TERM...THERE ARE NO MAJOR CHANGES FROM THE PREVIOUS
FORECAST THOUGHTS. THE COLD FRONT IS MOVING ASHORE LATE THIS
AFTERNOON WITH LIGHT RAIN SPREADING INTO THE COASTAL ZONES. WITH A
STRONG JETSTREAM SUPPORT AND GOOD MOISTURE FETCH...EXPECT
SOUTHWEST OREGON MOUNTAINS TO RECEIVE A FEW INCHES OF RAIN
OVERNIGHT AND SUNDAY. SNOW LEVELS WILL BE IN THE 4000 TO 5000 FOOT
RANGE OVERNIGHT FOR THE WEST SIDE WITH BOTH THE CASCADES AND
SISKIYOUS EXPECTING AROUND A FOOT OF SNOW TONIGHT THROUGH SUNDAY.
RAIN IS EXPECTED TO SPREAD INTO THE ROGUE VALLEY SHORTLY AFTER
SUNSET WITH RAIN CONTINUING IN THE SURROUNDING HILLS OF MEDFORD THROUGH
THE WEEKEND. THIS FRONT WILL ALSO BRING A VERY GUSTY WINDS TO THE
COAST AND HIGHER TERRAIN LATE TONIGHT AND SUNDAY MORNING.
SOUTHWEST FACING SLOPES COULD SEE WIND GUST UP TO 40 MPH ON
SUNDAY. COASTAL HEADLANDS COULD SEE WIND GUSTS TO 50-55 MPH RANGE.
WESTERN SISKIYOU COUNTY WILL BE IN THE PATH OF HEAVIER RAIN AND
A HEAVY SNOW WARNING CONTINUES OVERNIGHT ABOVE 4000 FEET. HAVE
ADDED MOUNT SHASTA AND SOUTHEAST SISKIYOU COUNTY ZONE 83 AND
OREGON ZONE 30 WHICH IS EASTERN KLAMATH COUNTY AND WESTERN LAKE
COUNTY TO THE WINTER WEATHER ADVISORY OVERNIGHT. SNOW IS NOT
EXPECTED THERE UNTIL AFTER MIDNIGHT AND WILL BE MAINLY AT THE
HIGHER ELEVATIONS. ANOTHER ROUND OF RAIN AND SNOW IS EXPECTED
SUNDAY NIGHT AND THE CURRENT SUITE OF WINTER WEATHER PRODUCTS MAY
NEED TO BE EXTENDED.
.LONG TERM...A BROAD ZONAL FLOW JETSTREAM SETS UP ACROSS EASTERN
PACIFIC INTO THE WEST COAST IN THE MIDDLE OF NEXT WEEK. THE RIDGE
THAT WAS ADVERTISED IN YESTERDAY RUN WAS DELAYED A BIT UNTIL
THURSDAY AND DOES NOT APPEAR TO BE AS STRONG. NORTHERN CALIFORNIA
ZONES MAY SEE DRYING BUT HAVE KEPT THE MENTION OF CHANCE OF LIGHT
PRECIPITATION FOR THE OREGON PORTION THROUGH MOST OF NEXT WEEK.
&&
.AVIATION...WIDESPREAD MVFR CIGS AT THE COAST AND THE UMPQUA BASIN
OVERNIGHT THROUGH SUNDAY. MVFR CIGS SPREAD INTO SOUTHERN OREGON
TONIGHT WITH INCREASING COVERAGE OF RAIN. MOUNTAINS PEAKS WILL BE
OBSCURED OVERNIGHT WITH AREAS OF IFR CIGS AND VIS. VERY GUSTY
SOUTHWEST WINDS ARE EXPECTED AT THE COAST LATE TONIGHT AND EARLY
SUNDAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 2 AM SUNDAY TO 7 AM PDT MONDAY FOR
ORZ030.
HIGH SURF ADVISORY FROM 8 AM TO 6 PM PDT SUNDAY FOR ORZ021-
ORZ022.
WINTER WEATHER ADVISORY UNTIL 6 PM PDT SUNDAY FOR ORZ025-ORZ027-
ORZ028.
WINTER STORM WARNING UNTIL 6 PM PDT SUNDAY FOR .
CA...WINTER WEATHER ADVISORY FROM 2 AM SUNDAY TO 7 AM PDT MONDAY FOR
CAZ082-CAZ083.
WINTER STORM WARNING UNTIL 6 PM PDT SUNDAY FOR CAZ080.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM
PDT SUNDAY FOR PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING FROM 5 AM SUNDAY TO 5 AM PDT TUESDAY FOR
PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING FROM 5 AM TO 2 PM PDT SUNDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT SUNDAY
FOR PZZ350-PZZ356-PZZ370-PZZ376.
08/99/99Hazardous weather outlook, Mar 14, 3:19 PM PDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 319 PM PDT SAT MAR 14 2009 ORZ021-022-151800- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 319 PM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH SURF ADVISORY WILL BE IN EFFECT BEGINNING 8 AM PDT SUNDAY CONTINUING UNTIL 6 PM PDT SUNDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-151800- WESTERN SISKIYOU COUNTY- 319 PM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING FOR HEAVY SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 4500 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER STORM WARNING FOR HEAVY SNOW WILL REMAIN IN EFFECT UNTIL 6 PM PDT SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ030-151800- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 319 PM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 5000 FEET BEGINNING 2 AM PDT SUNDAY AND CONTINUING UNTIL 7 AM PDT MONDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-151800- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 319 PM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 5500 FEET BEGINNING 2 AM PDT SUNDAY AND CONTINUING UNTIL 7 AM PDT MONDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-151800- SOUTH CENTRAL OREGON CASCADES- 319 PM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 4000 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN EFFECT UNTIL 6 PM PDT SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ028-151800- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 319 PM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 4500 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN EFFECT UNTIL 6 PM PDT SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-151800- EASTERN DOUGLAS COUNTY FOOTHILLS- 319 PM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 4000 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN EFFECT UNTIL 6 PM PDT SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SUGDEN
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:04 PM PDT | High Wind Warning | MFR | Coos, Curry, Douglas | 17 hr |
| Mar 15, 2:13 PM PDT | Small Craft Advisory for Winds | MFR | 37 hr |
Nearby
Wind Advisories in Oregon, 2009Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.